| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue.The reporter alleged moisture behind the display and all the keypad buttons being under responsive.The reporter denied damage to the keypad cover.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 19-apr-2019 with the following findings: on investigation, the keypad cover was intact and without damage.On testing, all keypad buttons demonstrated normal response.There was no evidence of contamination under the button contacts.There was no evidence of moisture behind the display screen.Investigation did not duplicate the complaint.Unrelated to the original complaint, the battery compartment was noted to be cracked during the investigation with moisture ingress into the battery compartment only.